MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 3D METAL ACETABULAR SHELL Ø50 TWO-HOLE; HIP ACETABULAR CUP CEMENTLESS

MEDACTA INTERNATIONAL SA CUP: MPACT 3D METAL ACETABULAR SHELL Ø50 TWO-HOLE; HIP ACETABULAR CUP CEMENTLESS
Model Number 01.38.050DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 march 2022.Lot 2006763: (b)(4) items manufactured and released on 07-oct-2020.Expiration date: 2025-09-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional components involved.Liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.2009602: (b)(4) items manufactured and released on 08-oct-2020.Expiration date: 2025-09-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Stem: masterloc 01.39.206 cementless ti coated lat stem size 6 (k151531) lot.1904515: (b)(4) items manufactured and released on 17-oct-2019.Expiration date: 2024-10-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.2007631: (b)(4) items manufactured and released on 10-nov-2020.Expiration date: 2025-11-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components, and implanted an antibiotic spacer 11 months after primary.The surgery was completed successfully.

Brand Name
CUP: MPACT 3D METAL ACETABULAR SHELL Ø50 TWO-HOLE
Common Device Name
HIP ACETABULAR CUP CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14012351
Report Number3005180920-2022-00233
Device Sequence Number5104003
Product Code LPH
UDI-Device Identifier07630030812583
UDI-Public07630030812583
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Model Number01.38.050DH
Device Catalogue Number01.38.050DH
Device Lot Number2006763
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown